On fixed points of symplectic maps

Research output: Contribution to journalArticle

26 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)215-229
Number of pages15
JournalInventiones Mathematicae
Volume56
Issue number3
DOIs
StatePublished - Oct 1 1980

Fingerprint

Fixed point

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{3d6417324a2f4ee7844bb91a3efa9a59,
title = "On fixed points of symplectic maps",
author = "Augustin Banyaga",
year = "1980",
month = "10",
day = "1",
doi = "10.1007/BF01390045",
language = "English (US)",
volume = "56",
pages = "215--229",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "3",

}

On fixed points of symplectic maps. / Banyaga, Augustin.

In: Inventiones Mathematicae, Vol. 56, No. 3, 01.10.1980, p. 215-229.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On fixed points of symplectic maps

AU - Banyaga, Augustin

PY - 1980/10/1

Y1 - 1980/10/1

UR - http://www.scopus.com/inward/record.url?scp=0011615037&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011615037&partnerID=8YFLogxK

U2 - 10.1007/BF01390045

DO - 10.1007/BF01390045

M3 - Article

AN - SCOPUS:0011615037

VL - 56

SP - 215

EP - 229

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 3

ER -